×

Slopes of powers of Frobenius on crystalline cohomology. (English) Zbl 0519.14012


MSC:

14F30 \(p\)-adic cohomology, crystalline cohomology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] M. ARTIN , Supersingular K3 Surfaces (Ann. scient. Éc. Norm. Sup., 4e Serie, T. 7, 1974 , pp. 543-568). Numdam | MR 51 #8116 | Zbl 0322.14014 · Zbl 0322.14014
[2] P. BERTHELOT , Cohomologie cristalline des schémas de caracteristique p > 0 (Lecture Notes in Mathematics, No. 407, Springer Verlag, Berlin, Heidelberg, New York, 1974 ). MR 52 #5676 | Zbl 0298.14012 · Zbl 0298.14012
[3] P. BERTHELOT and A. OGUS , Notes on Crystalline Cohomology (Mathematical Notes, Vol. 21, Princeton University Press, 1978 ). MR 58 #10908 | Zbl 0383.14010 · Zbl 0383.14010
[4] L. ILLUSIE , Complexe de De Rham-Witt [Journées de Géométrie algébrique de Rennes, July 1978 (Astérisque, 64)]. · Zbl 0446.14008
[5] L. ILLUSIE , Complexe de De Rham-Witt et cohomologie cristalline (Ann. scient. Éc. Norm. Sup., 4e Série, T. 12, 1979 , pp. 501-661). Numdam | MR 82d:14013 | Zbl 0436.14007 · Zbl 0436.14007
[6] N. KATZ , Slope Filtration of F-crystals [Journées de Géométrie algébrique de Rennes, July 1978 (Astérisque, 64)].
[7] B. MAZUR , Frobenius and the Hodge Filtration (Bull. A.M.S., Vol. 78, 1972 , pp. 653-667). Article | MR 48 #8507 | Zbl 0258.14006 · Zbl 0258.14006
[8] B. MAZUR , Frobenius and the Hodge Filtration, Estimates (Ann. Math., Vol. 98, 1973 , pp. 58-95). MR 48 #297 | Zbl 0261.14005 · Zbl 0261.14005
[9] N. NYGAARD , A p-adic Proof of the Non-Existence of Vectorfields on K3 Surfaces (Ann. Math., Vol. 110, 1979 , pp. 515-528). MR 80m:14024 | Zbl 0448.14008 · Zbl 0448.14008
[10] N. NYGAARD , Higher de Rham-Witt Complexes of Supersingular K3 Surfaces (to appear in Comp. Math.). Numdam | Zbl 0482.14009 · Zbl 0482.14009
[11] A. OGUS , Supersingular K3 Crystals [Journées de Géométrie, algébrique de Rennes, July 1978 (Astérisque, 64)]. MR 81e:14024 | Zbl 0435.14003 · Zbl 0435.14003
[12] J.-P. SERRE , Sur la topologie des variétés algébriques, en caractéristique p (Symp. Int. de Top. Alg. Mexico, 1958 , pp. 24-53). MR 20 #4559 | Zbl 0098.13103 · Zbl 0098.13103
[13] N. YUI , On the Jacobian Varieties of Hyperelliptic Curves Over fields of Characteristic p > 2 (J. Alg., Vol. 52, 1978 , pp. 378-410). MR 58 #10920 | Zbl 0404.14008 · Zbl 0404.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.